# SDR CALA0000076

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT O/B SEAT TRACK CORRODED AT STA 1155.  THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SECTION OF TRACK WAS INSTALLED IAW SRM 51-30-2, 53-05, FIGURE 4F, 51-10-4, 51-10-3, AND 51-30-05.
